Ad

Skeifa 1-dags stævne

10/3/20

Saturday (Oct 3, 2020)
Time Code Test
08:00 Indtjek ( 45 minutes )
09:00 4.2 Four Gait (Group)
09:40 4.5J Four Gait
10:10 T.3 Tölt (Group)
10:40 T.7J Tölt
11:00 Pladsen ryddes ( 30 minutes )
11:30 Indtjek ( 45 minutes )
12:15 4.3 Four Gait
12:50 T.5 Tölt
13:15 Pladsen ryddes ( 30 minutes )
13:45 Indtjek ( 45 minutes )
14:30 4.5 Four Gait
15:40 T.7 Tölt
16:10 Pladsen ryddes ( 30 minutes )

Page generated: 05:38:39 on Oct 20, 2020